# SDR AALA201809269007

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 20,248 hours, 3,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AN EMERGENCY POWER SUPPLY UNIT CAPACITY TEST,  THE 14WL AND 17WL POWER SUPPLIES FAILED TO TEST.  REPLACED THE POWER SUPPLY BATTERIES IAW 33-51-38. OPS CHECKED OK.
